Today's cautionary tale...
I bet this hurts more than a broken ankle :eek:
Texas man says penis pill caused bloody fracture; Claims male-enhancement supplement suffered ‘significant pain,’ lawsuit claims
Adrian Carter, 29, of Texas says that a male-enhancement supplement he took transformed a motel 'romp' into a bloody, painful ordeal requiring surgery.
BY ERIK ORTIZ / NEW YORK DAILY NEWS
PUBLISHED: FRIDAY, AUGUST 31, 2012, 8:25 AM
UPDATED: FRIDAY, AUGUST 31, 2012, 10:12 AM
A Texas man claims a supplement promising to increase sexual pleasure caused him excruciating pain during intercourse — so great that his penis allegedly fractured, squirted blood and required an operation that messed with his manhood, according to a lawsuit.
The Aug. 27 complaint said Adrian Carter, 29, experienced “significant pain and observed a large quantity of blood squirting out of his penis onto the sheets, walls and mirror” during a Houston motel romp last year,:eek: ABCNews.com reported Thursday.
The nightmarish scenario apparently wasn’t over: He went to an emergency room where doctors decided to “deglove” his penis — wherein the skin was removed to repair the urethra because it had “separated completely,” :eek::eek:the suit said.
Following surgery, he had to urinate using a catheter and was warned by doctors that he may never have an erection again or father children, Courthouse News Service reported.
The suit faults the maker of VirilisPro, the “all natural” supplement that Carter said he took before meeting his “paramour.”
VirilisPro’s website says it increases sexual performance and “penile hardness,” lasting for up to three days.
The product — which retails for $59.99 a bottle — is made “with only natural ingredients to prevent harmful side effects,” according to its manufacturer.
Listed among its ingredients are epimedium, panax ginseng and Lycium Chinese.
New Jersey-based drug maker Haute Health LLC couldn’t be reached for comment Thursday.
Carter is seeking unspecified monetary damages, including for medical expenses, and pain and suffering.
“It was pretty horrific to view the pictures,” Carter’s attorney, Melissa Moore, told ABCNews.com. “I know it sounds unusual ... He was young and healthy and on no other meds at the time he took the supplement.”
But some medical experts aren’t convinced he could have suffered such anguish from a pill.
Dr. Jeff Carney, chief of urology at Grady Memorial Hospital in Atlanta, told ABCNews.com that while a penis can become fractured during sex, he’s never heard of “anyone being put at a higher risk for fracture because of a prescription or an herbal drug.”
“When a man breaks his penis it can be very scary,” (No ****!)
Carney added. “I believe he took this story and spiced it up.”
Read more: http://www.nydailynews.com/life-styl...#ixzz258uCGIJM